MathSciNet Relay Station
MathSciNet bibliographic data
MR1340065 (96g:57018) 57M50 (11J06 57N05)
McShane, Greg; Rivin, Igor Simple curves on hyperbolic tori. C. R. Acad. Sci. Paris Sér. I Math. 320 (1995), no. 12, 1523–1528.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement